# SDR ASOA20140306035

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 32,065 hours, 31,175 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0114187
- Condition: Leaking
- Location: Apu Bay
- Part time: 16,226 hours, 12,601 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN EXHAUST ODOR WHILE ENGINES ON AND BLEEDS SELECTED. MAINTENANCE INSPECTED THE ACFT AND DETERMINED THE APU TO BE CAUSING THE ODOR.  MAINTENANCE R & R APU, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
